# SDR FXGA351A

- Difficulty date: December 7, 2010
- Submitted: December 11, 2010
- Operation: Air carrier
- Aircraft: N351CE
- Make and model: Doug C-118A
- Aircraft serial: 44599
- Aircraft time: 34,446 hours
- Engine: Pwa R2800*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 304-314
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT NR2 VHF COM ANTENNA DOUBLER. REPAIRED IAW EAC EO 1061 AND 8110-3 NR1032, DATED 12/07/2010.
